On a system of integral inequalities

C. Olech

Colloquium Mathematicae (1967)

  • Volume: 16, Issue: 1, page 137-139
  • ISSN: 0010-1354

How to cite


C. Olech. "On a system of integral inequalities." Colloquium Mathematicae 16.1 (1967): 137-139. <http://eudml.org/doc/262981>.

author = {C. Olech},
journal = {Colloquium Mathematicae},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {1},
pages = {137-139},
title = {On a system of integral inequalities},
url = {http://eudml.org/doc/262981},
volume = {16},
year = {1967},

AU - C. Olech
TI - On a system of integral inequalities
JO - Colloquium Mathematicae
PY - 1967
VL - 16
IS - 1
SP - 137
EP - 139
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/262981
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.